# SDR SWIA202161660

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK CORRODED AT RBL9.00 BETWEEN FS409 TO FS409+128    (C-CHECK RO 10/07/2021)   REMOVED RH FLOOR SEAT TRACK CORRODED AT RBL9.00 BETWEEN FS409 TO FS409+128 AND INSTALLED NEW SERVICABLE IN IT'S PLACE IAW CRJ200 AMM 53-01-11-400-802. REFERENCE CONTIUATION CARD FORDETAILS OF WORK PERFROMED
